MathSciNet Relay Station
MathSciNet bibliographic data
MR1082868 (91m:43002) 43A07 (60B15 60J15)
Soardi, Paolo M.; Woess, Wolfgang Amenability, unimodularity, and the spectral radius of random walks on infinite graphs. Math. Z. 205 (1990), no. 3, 471–486.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement